# SDR DALA2025072405581

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 IN REF NRC 00308, CORROSION ON CENTER WING UPPER SKIN BTW STA Y= 715/720 X = -60 AT WING BOX. CORRECTIVE ACTION: CORROSION ON CENTER WING UPPER SKIN BTW STA Y= 715/720 X = -60 AT WING BOX WAS REPAIRED PER ERA 626657- 14 AD REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 626657-14 (1100109)
